# SDR CA030221006

- Difficulty date: February 18, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,784 hours
- Engine: Pwa PT6A21
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 504400317
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPPER ELEVATOR CABLE P/N NAS304-34-0753 FOUND INCORRECTLY ROUTED. INSTEAD OF PASSING THROUGH THE LIGHTNING HOLES IN AFT BOX STRUCTURE P/N50-440031-7, THE CABLE WAS ROUTED ABOVE THE STRUCTURE. THIS CAUSED THE ELEVATOR CABLE TO CUT INTO THE CHANNEL ASSY. WHEN FOUNDTHE CABLE HAD SAWN INTO THE EDGE OF THE CHANNEL. THE ELEVATOR BELLCRANK HAD BEEN REPLACED 84HRS PREVIOUSLY.
